OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 66, Iss. 10 — Oct. 1, 1976
  • pp: 1025–1031

Radiation loss of a helically deformed optical fiber

D. Marcuse  »View Author Affiliations


JOSA, Vol. 66, Issue 10, pp. 1025-1031 (1976)
http://dx.doi.org/10.1364/JOSA.66.001025


View Full Text Article

Acrobat PDF (678 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We calculate the radiation loss of a helically deformed optical fiber. Instead of treating the infinite, periodical structure, only one turn of the helix is considered. We find that the loss formula for the helix agrees with the well known curvature loss formula for a circularly deformed fiber if the radius of curvature of the circle is replaced by the radius of curvature of the helix.

© 1976 Optical Society of America

Citation
D. Marcuse, "Radiation loss of a helically deformed optical fiber," J. Opt. Soc. Am. 66, 1025-1031 (1976)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-66-10-1025

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited